# SDR DL76L060784

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 73,363 hours, 11,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 333780101
- Part serial: 97614
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY PACK FOR EMERGENCY LIGHTS FAIL DURING TEST.  REPLACED BATTERY PACK AND PWR SUPPLY ASSY, EMERGENCY LIGHTS  GOOD.
